Jordan polynomials can be analytically recognized

Volume 117 / 1996

M. Cabrera Garcia, , Studia Mathematica 117 (1996), 137-147 DOI: 10.4064/sm-117-2-137-147

Abstract

We prove that there exists a real or complex central simple associative algebra M with minimal one-sided ideals such that, for every non-Jordan associative polynomial p, a Jordan-algebra norm can be given on M in such a way that the action of p on M becomes discontinuous.

Authors

  • M. Cabrera Garcia


Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image